MathSciNet Relay Station
MathSciNet bibliographic data
MR623379 58F13 (34K15 92A09)
Walther, Hans-Otto Homoclinic solution and chaos in $\dot x(t)=f(x(t-1))$. Nonlinear Anal. 5 (1981), no. 7, 775–788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement